Rocky Mountain Journal of Mathematics

Point X-Rays of Convex Bodies in Planes of Constant Curvature

Paolo Dulio and Carla Peri

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 36, Number 3 (2006), 915-930.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 52A55: Spherical and hyperbolic convexity 52A30: Variants of convex sets (star-shaped, (m, n)-convex, etc.)

Geometric tomography point X-rays spherical and hyperbolic convexity


Dulio, Paolo; Peri, Carla. Point X-Rays of Convex Bodies in Planes of Constant Curvature. Rocky Mountain J. Math. 36 (2006), no. 3, 915--930. doi:10.1216/rmjm/1181069436.

Export citation


  • H. Busemann, Convex surfaces, Interscience, New York, 1958.
  • P. Dulio and C. Peri, Uniqueness theorems for convex bodies in non-Euclidean spaces, Mathematika 49 (2002), 13-31.
  • --------, On Hammer's $X$-ray problem in spaces of constant curvature, Rend. Circ. Mat. Palermo (2) Suppl. 70 (2002), 229-236.
  • K.J. Falconer, Hammer's X-ray problem and the stable manifold theorem, J. London Math. Soc. 28 (1983), 149-160.
  • --------, X-ray problem for point sources, J. London Math. Soc. 46 (1983), 241-262.
  • R.J. Gardner, Symmetrals and $X$-rays of planar convex bodies, Arch. Math. 41 (1983), 183-189.
  • --------, Chord functions of convex bodies, J. London Math. Soc. 36 (1987), 314-326.
  • --------, Geometric tomography, Cambridge Univ. Press, New York, 1995.
  • R.J. Gardner and A. Volčič, Tomography of convex and star bodies, Adv. Math. 108 (1994), 367-399.
  • P.C. Hammer, ``Problem 2'', in Convexity, Proc. Sympos. Pure Math., vol. 7, Amer. Math. Soc., Providence, 1963, pp. 498-499.
  • D.A. Klain and G.-C. Rota, Introduction to geometric probability, Cambridge Univ. Press, Cambridge, 1997.
  • A. Kurusa, Generalized $X$-ray pictures, Publ. Math. Debrecen 48 (1996), 193-198.
  • P. Petersen, Riemannian geometry, Grad. Texts in Math., Springer, Berlin, 1997.
  • R. Schneider, Convex bodies: The Brunn-Minkowski theory, Cambridge Univ. Press, Cambridge, 1993.
  • N. Spaltenstein, A family of curves with two equichordal points on a sphere, Amer. Math. Monthly 91 (1984), 423.
  • A. Volčič, A three-point solution to Hammer's X-ray problem, J. London Math. Soc. 34 (1986), 349-359.
  • T.J. Willmore, Riemannian geometry, Clarendon Press, Oxford, 1993.